Global Journal of Pure and Applied Mathematics (GJPAM)




Volume 16  Number 1  (2020)





On Commutative GS-rings
pp. 1-8
Al-Housseynou BA, Albert M. DIOMPY and AndrŽe S. DIABANG

Qualitative Behaviour of a Detritus-Based Prey-Predator Model of Sundarban Mangrove Forest, India
pp. 9-25
Tanushree Murmu and A. K. Sarkar

Effect of Growth Functions on Jatropha Curcas Plant with Random Attack Pattern of Whitefly: A mathematical study
pp. 27-38
Roshmi Das and Ashis Kumar Sarkar

Bayesian Analysis of Lomax Family of Distributions Using Simulation and Optimisation
pp. 53-77
Yasmin Khan and A. A. Khan

A Study on Heat and Mass Transfer of an Unsteady MHD Natural Convective Flow of a Nano Fluid in the Presence of Diffusion-Thermo with Inclined Magnetic Field and Thermal Radiation
pp. 79-92
Lakshmi Ravichandran, M. Kalaiselvi and A.Santhakumari

Positivity of Sums for Higher Order Convex Sequences and Functions
pp. 93-105
Asif R. Khan and Faraz Mehmood

Estimation of the Reliability Function for a General Class of Probability Density Functions Using Transformation Method
pp. 93-117
Surinder Kumar and Ankit


Some Results Associated with Jacobi Matrix Polynomials
pp. 119-130
Mosaed M. Makky

The Black Scholes Option Pricing Model for Insurance Derivative

pp. 131-144
Dr. Sellamuthu Prabakaran





© All rights are reserved with Research India Publications                             Home  Journals  Contact